Boris Shoykhet

Associate Professor

Publications in the spotlight

On the tensor product of linear sites and Grothendieck categories
Lowen Wendy   Ramos González Julia   Shoykhet Boris  
International mathematics research notices - ISSN 1073-7928-21 (2018) p. 6698-6736
Citatielink
Graded Leinster monoids and generalized Deligne conjecture for 1-monoidal abelian categories
Shoykhet Boris  
International mathematics research notices - ISSN 1073-7928-19 (2018) p. 5857-5937
Citatielink
An L∞ algebra structure on polyvector fields
Shoykhet Boris  
Selecta mathematica: new series - ISSN 1022-1824-24:2 (2018) p. 1691-1728
Citatielink
On a higher structure on operadic deformation complexes
Shoykhet Boris  
Theory and applications of categories - ISSN 1201-561X-33:32 (2018) p. 988-1030
Citatielink
Differential graded categories and Deligne conjecture
Shoykhet Boris  
Advances in mathematics - ISSN 0001-8708-289 (2016) p. 797-843
Citatielink

Full bibliography of this author